# SDR RAIA2009012000002

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 25,829 hours, 21,661 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 2 T/R DISAGREE.  MAINTENANCE PERFORMED MAINTENANCE ACTION AND DEFERRED ENGINE 2 T/R PER MEL PROCEDURE.
